# SDR CA110106005

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 13,944 hours
- Engine: Ge CF348C5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: A661621
- Condition: Melted
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BOTH COFFEE MAKERS, BASE WAS MELTED FROM THE HEATING ELEMENTS.  BASES REPLACED.
